MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)

BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Model Number E162
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Failure to Read Input Signal (1581); Under-Sensing (1661); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited noise oversensing as well as alerts for intrinsic amplitude out of range with under sensing on both the right atrial (ra) lead and right ventricular (rv) lead channels.It was also noted that a decrease in shock impedance measurements from 70 ohms to 49 ohms occurred.Technical services (ts) was consulted, and upon review it was mentioned that the noise could be related to cautery noise during a medical procedure, however further in office evaluation was recommended.No adverse patient effects were reported.This system remains in service.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited noise oversensing as well as alerts for intrinsic amplitude out of range with under sensing on both the right atrial (ra) lead and right ventricular (rv) lead channels.It was also noted that a decrease in shock impedance measurements from 70 ohms to 49 ohms occurred.Technical services (ts) was consulted, and upon review it was mentioned that the noise could be related to cautery noise during a medical procedure, however further in office evaluation was recommended.No adverse patient effects were reported.This system remains in service.Additional information was received indicating that the cause of the observations was a cardioversion procedure.No adverse patient effects were reported.This system remains in service.

Brand Name
INCEPTA? ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22906291
Report Number2124215-2025-60277
Device Sequence Number9089234
Product Code LWP
UDI-Device Identifier00802526480775
UDI-Public(01)00802526480775(17)160814
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/14/2016
Device Model NumberE162
Device Catalogue NumberE162
Device Lot Number113134
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/02/2025
Date Device Manufactured08/22/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale